Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 1, Pages 147-154
http://dx.doi.org/10.1155/S0161171287000188

On the Affine Weyl group of type A˜n1

Department of Mathematical Sciences, University of Petroleum and Minerals, Dhahran, Saudi Arabia

Received 4 April 1985; Revised 26 March 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad A. Albar, “On the Affine Weyl group of type ,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 1, pp. 147-154, 1987. https://doi.org/10.1155/S0161171287000188.